Alert archive / New York / Tornado Warnings in 2020

Tornado Warning 1, NWS Burlington, VT

August 2, 2020Essex County, Franklin County, New York

NWS Burlington, VT issued this tornado warning at Aug 2, 2020, 7:42 PM EDT for Essex County, Franklin County, New York. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2020, 7:42 PM EDT (23:42 UTC)
Expired
Aug 2, 2020, 8:15 PM EDT
In force
33 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Essex County, NY, Franklin County, NY

The radar

The Burlington radar (KCXX), 100 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 2, 3:10 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 11.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2020-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 60 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2020-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
60 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
925 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

608 
WFUS51 KBTV 022342
TORBTV
NYC031-033-030015-
/O.NEW.KBTV.TO.W.0001.200802T2342Z-200803T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Burlington VT
742 PM EDT Sun Aug 2 2020

The National Weather Service in Burlington has issued a

* Tornado Warning for...
  Southeastern Franklin County in northern New York...
  Southwestern Essex County in northern New York...

* Until 815 PM EDT.
    
* At 742 PM EDT, a severe thunderstorm capable of producing a tornado
  was located 8 miles west of Newcomb, moving northeast at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Newcomb around 800 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Vanderwhacker Mountain and Tahawus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4393 7434 4397 7426 4408 7428 4421 7401
      4391 7383 4384 7425
TIME...MOT...LOC 2342Z 242DEG 28KT 4394 7434 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Haynes
1 follow-up statement
216 
WWUS51 KBTV 030002
SVSBTV

Severe Weather Statement
National Weather Service Burlington VT
802 PM EDT Sun Aug 2 2020

NYC033-030011-
/O.CAN.KBTV.TO.W.0001.000000T0000Z-200803T0015Z/
Franklin NY-
802 PM EDT Sun Aug 2 2020

...THE TORNADO WARNING FOR SOUTHEASTERN FRANKLIN COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM EDT for northern New
York.

LAT...LON 4395 7428 4396 7428 4397 7426 4403 7427
      4404 7426 4418 7401 4399 7388 4395 7385
      4394 7422
TIME...MOT...LOC 0001Z 242DEG 28KT 4401 7415 

$$

NYC031-030015-
/O.CON.KBTV.TO.W.0001.000000T0000Z-200803T0015Z/
Essex NY-
802 PM EDT Sun Aug 2 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR WEST
CENTRAL ESSEX COUNTY...
    
At 801 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Newcomb, moving northeast at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
west central Essex County, including the following locations...
Tahawus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4395 7428 4396 7428 4397 7426 4403 7427
      4404 7426 4418 7401 4399 7388 4395 7385
      4394 7422
TIME...MOT...LOC 0001Z 242DEG 28KT 4401 7415 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Haynes

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this tornado warning went out at Aug 2, 7:19 PM EDT, 23 minutes earlier.

Area forecast discussion, Aug 2, 7:19 PM EDT, 23 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
719 PM EDT Sun Aug 2 2020

.SYNOPSIS...
Showers and thunderstorms will develop across northern New York
after 3 PM and spread eastward into Vermont late this afternoon
into this evening. Strong to locally severe storms will be possible
across northern New York and western Vermont through about 8 PM. All
rainfall associated with the convection will exit the region around
midnight. A few showers will be again possible on Monday as a cold
front moves through the region. We will see a brief break in
rainfall Monday afternoon but will see rain chances increase as
Tropical Storm Isaias approaches. We are looking at moderate to
heavy rain moving into southern and eastern Vermont Tuesday evening
and continue through early Wednesday morning before the storm moves
quickly to the northeast. Quieter weather awaits the region through
the remainder of the week once Isaias exits the region.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...
As of 710 PM EDT Sunday...So far this evening, severe activity
has remained for the most part to the south and west of the CWA.
While there is still potential for a few strong to severe storm
before the end of the evening, the chances for a tornadic
activity, as seen earlier across western MA and eastern Ontario,
look slim for the North Country. Previous discussion follows.

A warm front continues to work through the
North Country this afternoon with the front currently being located
along a line extending from Ogdensburg to Crown Point to
Springfield. Behind this warm front, we have seen dewpoints rise
into the upper 60s to lower 70s as our temperatures begin to warm
near 80 degrees. Visible satellite imagery shows a dry slot
developing behind the front which will allow temperatures to
continue to warm through the afternoon hours with highs in most
locations topping out in the lower to mid 80s. A sharp shortwave
trough in advance of an approaching cold front will eject over the
region between 3 and 5 PM this afternoon and we will likely see
showers and thunderstorms develop across the North Country. Looking
across central and western New York, we are just starting to see a
few storms fire along this feature. Confidence is increasing in the
chances for thunderstorms this afternoon across northern New York
and the ingredients are present to see strong to severe
thunderstorms between 3 and 8 PM today. The latest mesoanalysis
shows around 1000 J/kg of CAPE with 0-1 km shear of 35-40 knots.
This shear and instability coupled with upper level divergence ahead
of the shortwave trough should allow for organized convection to
develop with the potential for a few bowing segments and supercells.
While the areal coverage won't be great, any storms that do develop
will likely be rotating given out low level shear and the threat for
a tornado does exist although it is very low.

By the time the showers and thunderstorms work into western Vermont
this evening, the atmosphere will begin to stabilize and the
convection should shift from surface based to elevated. This will
likely reduce the likelihood of severe weather across much of
Vermont but any supercells will need to be monitored should they
develop. Much of the rainfall associated with this convection will
exit the North Country by midnight as a strong low level jet helps
to push the rainfall out of the region. However, by sunrise on
Monday morning, we will begin to feel the influence of the surface
cold front as additional showers will form along the boundary. These
showers should be generally light in nature as the high PWAT air
mass exits this evening with the convection. Monday afternoon into
Monday evening look to be dry with temperatures residing a few
degrees above seasonal normals.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
As of 341 PM EDT Sunday...The remnants of Isaias will be affecting
our region in the short term. See NHC products for the latest
updates.

We are under a slight risk of excessive rainfall as the remnants
moves rapidly through New England Tuesday night into Wednesday
morning. Consistent with the previous forecast rainfall amounts look
to be 1-3" especially south and east of BTV. Right now with the
rapid movement of Isaias there is a low threat of isolated flash
flood and poor drainage flooding based on these amounts but with dry
antecedent conditions most of the rain looks to be beneficial.

Models are in pretty good agreement with the overall track of the
center of low pressure through NH with the heaviest rain along and
just to the left of the track. However, there are model differences
with the timing with the GFS fastest and ECMWF/UK/NAM slowest with
ICON/CMC/GEFS right in the middle and closest to official NHC track.
With some uncertainty in the speed of the system there will be some
uncertainty in the duration of the expected heavy rainfall.

Low level convergence ahead of the Isaias, the upper level trof to
our west, precipitable water 1.75-2" and the strong upper level jet
over 100 kts to the north brings good forcing for ascent and the
chance of a predecessor rainfall event which is out ahead of when
the main low pressure passes by Tuesday night. The heaviest rain
looks like it will fall Tuesday afternoon and evening. Again a
general 1-3 inches of rain is expected at this time, perhaps an
isolated higher amount, is expected mainly south and east of BTV but
the exact track will determine the final location.

For the wind, there looks to be a period of stronger 15-30kt
southerly winds over the Champlain valley by Tuesday as the pressure
gradient increases well ahead of Isaias. There may also be a period
of higher winds in the vicinity of the southern Greens depending on
the exact track of the low and how fast the system weakens, so
haven't included those details as of yet.

As the system moves quickly northeast and away from the region on
Wed, drier air with with weak cold advection moves in leaving us
with improving weather by Wed afternoon, but will be governed by how
quickly the remnants of Isaias moves away.

Looking for high temps in the lower to mid 70s on Tuesday and then
warming to the mid 70s to lower 80s.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
As of 341 PM EDT Sunday...Things look mainly mild and dry in the long
term as surface high pressure dominates the period. In the upper
levels, some very weak troughiness remains but the airmass is dry so
there is little chance for precipitation. Expecting seasonably warm
conditions with highs in the upper 70s to mid 80s and lows ranging
from the mid 50s to mid 60s.

&&

.AVIATION /23Z SUNDAY THROUGH FRIDAY/...
Through 00Z Tuesday...VFR conditions are expected overall across
the region. Showers and thunderstorms are still firing across
northern New York and could still spread into western Vermont
after 00Z. Some of these storms could be strong to severe with
gusty winds and heavy rainfall possible. Showers and
thunderstorms will weaken as they enter Vermont but could still
produce some moderate to heavy rainfall at times which may
briefly drop visibilities to 3-5 miles. Gusty south winds are
developing behind a warm front but as these winds weaken tonight
we will see LLWS develop at a few sites with a strong southerly
jet of 45 knots right off the surface. This jet will exit
between 04Z and 09Z and any shear thereafter would subside.

Outlook...

Monday Night: VFR. Slight chance SHRA.
Tuesday: Mainly VFR, with areas MVFR possible. Definite SHRA.
Tuesday Night: Mainly MVFR, with local IFR possible. Definite
SHRA.
Wednesday: Mainly VFR, with local IFR possible. Slight chance
SHRA.
Wednesday Night: VFR. NO SIG WX.
Thursday: VFR. NO SIG WX.
Thursday Night: VFR. NO SIG WX.
Friday: VFR. NO SIG WX.

&&

.MARINE...
As of 300 PM EDT Sunday...South winds between 15 and 25 knots
will continue through the overnight period with the possibility
of a few gusts approaching 35 knots this afternoon. Waves will
continue to build to 2 to 4 feet with locally higher waves
possible where the stronger gusts occur. Boaters should
exercise caution on Lake Champlain today as conditions will
continue to be choppy this afternoon and evening. A lake wind
advisory continues until Monday morning.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...None.
NY...None.

&&

SYNOPSIS...Clay
NEAR TERM...Clay/Verasamy
SHORT TERM...Sisson
LONG TERM...Sisson
AVIATION...Clay/Verasamy
MARINE...Clay
Hazardous weather outlook, Aug 2, 3:14 PM EDT, 4 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Burlington VT
314 PM EDT Sun Aug 2 2020

VTZ003-004-006>008-010-012-031915-
Orleans-Essex-Lamoille-Caledonia-Washington-Orange-Windsor-
314 PM EDT Sun Aug 2 2020

This Hazardous Weather Outlook is for central Vermont, northeast
Vermont, northwest Vermont and southern Vermont.

.DAY ONE...This afternoon and tonight.

A cold front will sweep through the region this afternoon and evening
and could provide some strong to severe storms. Gusty winds, heavy
rain and frequent cloud to ground lightning will be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Tropical Storm Isaias will be tracking up the eastern seaboard next
week with potential impacts to the North Country coming Tuesday and
Tuesday night. Mainly light to moderate rain is expected with a
general half inch west to 2 to 3 inches east with locally higher
amounts possible. No strong winds are expected, and with continued
drought conditions, this rain will be highly welcomed and not pose a
threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ026>031-034-035-087-VTZ001-002-005-009-011-016>019-031915-
Northern St. Lawrence-Northern Franklin-Eastern Clinton-
Southeastern St. Lawrence-Southern Franklin-Western Clinton-
Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle-
Western Franklin-Western Chittenden-Western Addison-Western Rutland-
Eastern Franklin-Eastern Chittenden-Eastern Addison-Eastern Rutland-
314 PM EDT Sun Aug 2 2020

...TORNADO WATCH 410 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northern New York, central
Vermont, northwest Vermont and southern Vermont.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Tropical Storm Isaias will be tracking up the eastern seaboard next
week with potential impacts to the North Country coming Tuesday and
Tuesday night. Mainly light to moderate rain is expected with a
general half inch west to 2 to 3 inches east with locally higher
amounts possible. No strong winds are expected, and with continued
drought conditions, this rain will be highly welcomed and not pose a
threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 2, 4:32 PM EDT, 3 hours 10 minutes before
Special Weather Statement
National Weather Service Burlington VT
432 PM EDT Sun Aug 2 2020

NYZ026-027-029-087-022100-
Northern St. Lawrence-Northern Franklin-Southeastern St.
Lawrence-Southwestern St. Lawrence-
432 PM EDT Sun Aug 2 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FRANKLIN AND
NORTHEASTERN ST. LAWRENCE COUNTIES...

At 432 PM EDT, a strong thunderstorm was located over Brasher Falls,
moving northeast at 50 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Fort Covington, Bombay, St. Regis, Helena, Lawrenceville, Brasher
Falls, South Bombay, Brasher Center, Hogansburg, Ironton,
Rooseveltown, North Lawrence, Raquette River, Nicholville, Stockholm
Center, Winthrop and Buckton.

LAT...LON 4500 7466 4500 7443 4469 7466 4477 7489
      4501 7478 4501 7476 4499 7476 4499 7473
      4500 7471 4500 7467 4501 7467
TIME...MOT...LOC 2032Z 204DEG 43KT 4480 7474

Haynes
Special weather statement, Aug 2, 4:38 PM EDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Burlington VT
438 PM EDT Sun Aug 2 2020

NYZ026-087-022115-
Northern St. Lawrence-Southwestern St. Lawrence-
438 PM EDT Sun Aug 2 2020

...A LINE OF SHOWERS WILL AFFECT CENTRAL ST. LAWRENCE COUNTY...

At 437 PM EDT, radar indicated showers were located along a line
extending from near Waddington to near Gouverneur. Movement was
northeast at 55 mph.

Winds in excess of 40 mph are possible with these showers.

Locations impacted include...
Potsdam, Massena, Ogdensburg, Canton, Gouverneur, Norfolk, Lisbon,
Louisville, De Kalb, Rensselaer Falls, Morley, Norwood, Hermon,
Chipman, Heuvelton, Waddington, Richville, Madrid, De Peyster and
North Stockholm.

LAT...LON 4457 7498 4429 7557 4468 7552 4485 7528
      4490 7512 4489 7512 4493 7508 4493 7501
      4497 7497 4496 7497 4495 7495 4496 7492
      4497 7496 4498 7494 4499 7489 4498 7492
      4497 7493 4497 7488 4501 7485
TIME...MOT...LOC 2037Z 224DEG 50KT 4488 7527 4435 7552

Haynes
Local storm report, Aug 2, 4:56 PM EDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
456 PM EDT SUN AUG 02 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     TSTM WND DMG     2 NE SOUTH RUSSELL      44.39N  75.10W
08/02/2020                   ST. LAWRENCE       NY   LAW ENFORCEMENT

            DOWNED TREE REPORTED ON WEST RD.

&&

EVENT NUMBER BTV2001044

HAYNES
Local storm report, Aug 2, 5:00 PM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
500 PM EDT SUN AUG 02 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     1 WNW HANNAWA FALLS     44.62N  74.99W
08/02/2020                   ST. LAWRENCE       NY   LAW ENFORCEMENT

            TREE DOWN ON ROOT RD. BLOCKING TRAFFIC. TIME ESTIMATED
            BY RADAR AND OUTAGE REPORT.

&&

EVENT NUMBER BTV2001045

HAYNES
Special weather statement, Aug 2, 7:30 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Burlington VT
730 PM EDT Sun Aug 2 2020

NYZ029-030-034-030015-
Southeastern St. Lawrence-Southern Franklin-Western Essex-
730 PM EDT Sun Aug 2 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL FRANKLIN...
SOUTHEASTERN ST. LAWRENCE AND SOUTHWESTERN ESSEX COUNTIES...

At 729 PM EDT, a strong thunderstorm was located over Forked Lake
Public Campground, moving northeast at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Newcomb, Horseshoe Lake, Axton Landing, Coreys and Tahawus.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4393 7434 4397 7426 4412 7428 4408 7470
      4409 7472 4419 7458 4426 7401 4395 7399
      4387 7428
TIME...MOT...LOC 2329Z 244DEG 28KT 4391 7448

Haynes
Special weather statement, Aug 2, 7:32 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Burlington VT
732 PM EDT Sun Aug 2 2020

NYZ026-027-087-030015-
Northern St. Lawrence-Northern Franklin-Southwestern St. Lawrence-
732 PM EDT Sun Aug 2 2020

...A SHOWER WILL AFFECT NORTHWESTERN FRANKLIN AND NORTHEASTERN ST.
LAWRENCE COUNTIES...

At 732 PM EDT, a shower was located over Chipman, moving northeast at
45 mph.

Winds in excess of 40 mph are possible with this shower.

Locations impacted include...
Massena, Norfolk, Lisbon, Louisville, Waddington, Norwood, Massena
International Airport - Richards Field, Madrid, Helena, Chipman,
North Stockholm, Eisenhower Lock, Brasher Center, St. Lawrence State
Park, Rooseveltown, Coles Creek State Park, Raquette River and
Raymondville.

Torrential rainfall is also occurring with this shower, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This shower may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4499 7474 4500 7470 4493 7464 4470 7504
      4467 7523 4473 7535 4490 7514 4494 7503
      4493 7501 4496 7497 4496 7492 4497 7496
      4499 7489 4497 7493 4497 7488 4500 7489
      4501 7483
TIME...MOT...LOC 2332Z 227DEG 37KT 4475 7519

Haynes

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 3:19 PM EDTSpecial Weather StatementBTVSt. Lawrence41 min
Aug 2, 3:52 PM EDTSevere Thunderstorm WarningBTVFranklin, St. Lawrence38 min
Aug 2, 4:32 PM EDTSpecial Weather StatementBTVFranklin28 min
Aug 2, 4:38 PM EDTSpecial Weather StatementBTVSt. Lawrence37 min
Aug 2, 7:30 PM EDTSpecial Weather StatementBTVEssex45 min
Aug 2, 7:32 PM EDTSpecial Weather StatementBTVSt. Lawrence43 min
Aug 2, 7:39 PM EDTSevere Thunderstorm WarningBTVEssex, Franklin51 min

Nearby

Tornado Warnings in New York, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.